Missouri Journal of Mathematical Sciences
- Missouri J. Math. Sci.
- Volume 30, Issue 2 (2018), 176-184.
Indicators of Pointed Hopf Algebras of Dimensions $pq$ Over Characteristic $p$
Let $p$, $q$ be two distinct primes. We consider pointed Hopf algebras of dimension $pq$ over an algebraically closed field of characteristic $p$. We compute higher Frobenius-Schur indicators of these Hopf algebras through the associated graded Hopf algebras with respect to their coradical filtrations. The resulting indicators are gauge invariants for the monoidal representation categories of these algebras.
Missouri J. Math. Sci., Volume 30, Issue 2 (2018), 176-184.
First available in Project Euclid: 7 December 2018
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Primary: 16T05: Hopf algebras and their applications [See also 16S40, 57T05]
Chen, Si; Liu, Tiantian; Wang, Linhong; Wang, Xingting. Indicators of Pointed Hopf Algebras of Dimensions $pq$ Over Characteristic $p$. Missouri J. Math. Sci. 30 (2018), no. 2, 176--184. https://projecteuclid.org/euclid.mjms/1544151694